# SDR UIEA2015120800699

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 65,718 hours, 10,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 379103D23
- Part serial: 16411
- Condition: Damaged
- Location: Descent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DESCENT DEVICE POS C DAMAGED CABLE PULLED FROM REEL, PN 379103D-23 & SN 16411.  R & R DESCENT DEVICE IAW 25-61-01.
